|swolling in legs from either truvada or kaletra
Aug 4, 2010
I am having in my opinion swelling in my ankles. Can u tell me what may be causing this. I go to see my DR next week should I tell him now or can I wait. Thank you for information
Response from Dr. Frascino
Swelling in the ankles can result form a number of different causes -- cardiac problems, kidney problems, hormone problems, etc. I can't evaluate your specific problem over the Internet, but your HIV specialist will be able to do so during your visit next week. Assuming the swelling didn't occur rapidly (over the past few days) and that you aren't having other problems (difficulty breathing, cough, fever, etc.), you can wait to discuss this problem with your doctor next week.
Dealing with Rejection (REJECTION AND DISCLOSURE, 2010)
WHAT ARE THE CHANCES OF GETTING INFECTED THROUGH CONTACT WITH FECES?
- Burning Penis After Oral Sex Hooker What Are The Chances Of HIV
- Itchy Red Spots After Oral Sex Sign Of HIV AIDS
- Rash After Unprotected Vaginal Sex Worried I Have HIV
- Testicular Pain After Receptive Anal Sex With Condom Does It Mean I Have HIV
- Tingling Lips After Kissing Cut On Lip Worried I Have HIV
- Can Mucous In Stool Be An Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.